# SDR HALA2009061500236

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 87,889 hours, 16,984 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT ENGINE FAN  BLADE NR 6 FOUND WITH NICK'S ON THE LEADING EDGE, 2 1/2 INCHES FROM THE TIP.  LEADING EDGE AREA "A"-3/16 INCHES BY 1/4 INCHES LONG.  PERFORMED BLENDING ON RT ENGINE FAN BLADE NR 6 IAW B7 67 AMM 72-31-02.
